# SDR DL76L980371

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD SYS QTY DECREASED TO .81, SECURED LT ENG HYD PUMPS.  DIVERTED TO LGW.  FOUND LEFT ENGINE DRIVEN PUMP LEAKING, REPLACED SAME.  OPS CHECK NORMAL.
